It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=VeeJ;4325512]
Have you seen a dermatologist or dermatopathologist for your facial skin problems? Is this a rash? Is it spots, or widespread? What does it look & feel like? What does the affected area look like when it fades? Have you figured out any triggers, like sun, for example?

I hope you post again to tell us how you're doing. Meanwhile, best wishes, Vee[/QUOTE]


Hi Vee,

Thanks for your reply.

My facial problems - in fact all my problems - stem from taking high doses of vitamin b12. This caused a facial rash that is in the malar region - used to itch and flake but is now just red and sore looking. I also have been left with hyperpigmentation over the rest of my face and chest (were flaking and itchy before) - in sun exposed regions. I also got joint pain and leg pain and inflammed veins after taking b12. Before taking b12 my ANA was negative. After 6 months of taking b12 it was 1:80. I'm wondering if a reaction to b12 set off some sort of autoimmune response. Or maybe my 'reactions' are not actually reactions to b12 at all, but I was developing lupus anyway and the b12 set off a flare. However a doctor has told me my malar rash does not look like a typical lupus rash. I've made an appointment with the rheumatologist for a weeks time. Will keep this post updated.





All times are GMT -7. The time now is 12:45 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!